# SDR COMA0260362

- Difficulty date: June 8, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 11,909 hours, 12,050 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5207 FLAPS FAIL MESSAGE DURING LANDINGRESET THE FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
